There are no products in your shopping cart.
Hi there! I am new to the group and hoping for some advice. I was diagnosed with colorectal cancer and finished up radiation in Feb. 2018. 6 weeks after my radiation I was given vaginal dilators to use. I am 48 and was told the pelvic radiation would send me into menopause. So I have had no period since then, an occasional hot flash, or so I think it is. My issue is this. I am still using vaginal dilators and still bleed when using them. I do have intercourse, it isnt painful, just a tight feeling and bleeding. I am going to a OB/GYN next Monday. I have researched a bit and wonder if it is due to my vaginal tissue being dry or becoming "thin " due to the radiation. I am wondering if anyone has been in this situation. I just dont know where to turn... grrrr. I want to be back to normal. I know that soem have said to start using estrogen creams. Is this safe? I thought it is dangerous to use estrogen creams? Thank you for your time.